| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Battery Problem (2885); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin shoots out during priming.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed all functional testing including the displacement, operating current test, a21 error test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No prime or fill anomaly and no change or battery lasts less than expected anomaly during test noted.(b)(4).